# SDR CA010626008

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 757236
- Aircraft time: 31,358 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tube
- Part number: 2A0590174
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE TUBE CRACKED WHERE THE CUTOUT HAS BEEN MADE FOR THE WIRING TO GO THROUGHT. THIS IS THE SECOND SEAT WE FIND WITH THE SAME PROBLEM.
